MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1320P
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that an roi-c cage was not well-positioned then it moved anteriorly and into the cortical rim of the vertebral body while the superior plate was being installed.The cage was removed and replaced to complete the procedure.There was a 10 minute delay and no impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: product was not returned and no photos were provided.Device evaluation unable to be performed.Root cause: root cause was unable to be determined.This event could possibly be attributed to improper placement initially or improper cage selection.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
IMPLANT ROI-C 14X15,5 H4,5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16484877
Report Number3004788213-2023-00021
Device Sequence Number17604586
Product Code OVE
UDI-Device Identifier03662663016124
UDI-Public(01)03662663016124(17)270401(10)C92251
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1320P
Device Lot NumberC92251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown